# SDR QXEA0100507

- Difficulty date: April 5, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 41,992 hours, 52,219 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- 18MM LONG CRACK LOWER RADIUS OF BEAM 3 AT BUTT LINE 55R FRONT SIDE OF REAR PRESSURE BULKHEAD.  REPAIRED IAW HORIZON AIR EA 4-53-1227.
